Quick Search

Use Advanced Search to search by multiple criteria.

Contact Us

For reporting errors, omissions and any query regarding the publication database, please send a mail to [email protected]

Publication View
Type : Journal Paper
Title: Soret Effect in Generalized MHD Couette Flow of a Binary Mixture
Journal Name: Bulletin of Calcutta Mathematical Society
Authors: B.R. Sharma,R.N. Singh
Broad Area: Mathematics
Sub Areas: Fluid Dynamics
Publication Year: 2004
Peer reviewed : yes
Volume: 96
Page No.: 383-390
ISSN: 0008-0659